# SDR AALA201909159005

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 17,955 hours, 5,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 DOOR DAMPENER- PRESS LOW IAW PREDEPARTURE CHECK. SERVICED L1 DOOR DAMPENER IAW AMM 52-10-00 NO LEAKS OK FOR SERVICE.
